# SDR SIMA2018101205009

- Difficulty date: April 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON MAIN DOOR LOWER EDGE. 7.000" FROM AFT EDGE. -C/A-ON MAIN DOOR LOWER EDGE, 7" FROM AFT ADGE DAMAGE BLENDED AND REPROTECTED IAW SRM 51-10-05 ITEM 4 TYPE 6.
